MathSciNet Relay Station
MathSciNet bibliographic data
MR2173929 11E57 (11H55 52C26)
Graham, Ronald L.; Lagarias, Jeffrey C.; Mallows, Colin L.; Wilks, Allan R.; Yan, Catherine H. Apollonian circle packings: geometry and group theory. I. The Apollonian group. Discrete Comput. Geom. 34 (2005), no. 4, 547–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement